# SDR CALA9901371

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511PE
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Scissor Link
- Part number: 651637113
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG LOWER SCISSOR LINK CRACKED (1) AT RIGHT SIDE WHERE IT CONNECTS TO CENTER PIN.  REPLACED LINK SCISSOR PER MM 32-21-21.
